Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 76, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Nov 29, 2010, 3:59 PM CST for Caldwell Parish, Jackson Parish, Ouachita Parish, Louisiana. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2010, 3:59 PM CST (21:59 UTC)
- Expired
- Nov 29, 2010, 4:20 PM CST
- In force
- 21 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 4:18 PM CST | TORNADO | 12 Ssw Richwood, LA | EF1 TORNADO BEGAN IN WOODS WEST OF QUACHITA RIVER AND TRAVELED E INTO FIELD OFF OF HOOTER ROAD WEST. NUMEROUS TREES AND BRANCHES SNAPPED AND TORNADO WEAKENED AS IT MOVED OVER A HOME ALONG HOOTER ROAD EAST. METAL AWNING ON HOME TORN OFF AND DEPOSITED IN FRONT Y |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:31 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 464 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
478
WFUS54 KSHV 292159
TORSHV
LAC021-049-073-292230-
/O.NEW.KSHV.TO.W.0076.101129T2159Z-101129T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
359 PM CST MON NOV 29 2010
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...WEST MONROE...MONROE...CLAIBORNE...
BROWNSVILLE-BAWCOMVILLE...
* UNTIL 430 PM CST
* AT 358 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES
SOUTHWEST OF BROWNSVILLE-BAWCOMVILLE...OR 19 MILES NORTHWEST OF
COLUMBIA...MOVING NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RICHWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3214 9231 3216 9232 3215 9233 3215 9240
3223 9250 3266 9210 3251 9190
TIME...MOT...LOC 2159Z 221DEG 41KT 3224 9235
$$
D. BUTTS1 follow-up statement
977
WWUS54 KSHV 292220
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
420 PM CST MON NOV 29 2010
LAC021-049-073-292229-
/O.CAN.KSHV.TO.W.0076.000000T0000Z-101129T2230Z/
OUACHITA LA-JACKSON LA-CALDWELL LA-
420 PM CST MON NOV 29 2010
...THE TORNADO WARNING FOR CALDWELL...JACKSON AND OUACHITA PARISHES
IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED A TORNADO WARNING FOR CALDWELL...
JACKSON AND OUACHITA PARISHES IN NORTHEAST LOUISIANA HAS BEEN
CANCELLED. THIS STORM HAS WEAKENED AND IS NO LONGER SEVERE AT
THIS TIME.
LAT...LON 3214 9231 3216 9232 3215 9233 3215 9240
3223 9250 3266 9210 3251 9190
TIME...MOT...LOC 2219Z 221DEG 41KT 3241 9216
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 3:00 PM CST, 59 minutes earlier.
Area forecast discussion, Nov 29, 3:00 PM CST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 300 PM CST MON NOV 29 2010 .DISCUSSION... THE REMAINDER OF THE AFTERNOON AND INTO THIS EVENING WILL BE SOMEWHAT ACTIVE FOR PORTIONS OF THE FOUR STATE REGION. RADAR IMAGERY CURRENTLY SHOWS SCATTERED SHOWERS AND THUNDERSTORMS OVER THE EASTERN HALF OF THE CWFA...WITH SOME OF THE STORMS BECOMING SEVERE AND SHOWING SIGNS OF ROTATION. MUCH OF THE CWFA WHICH CURRENTLY HAS CONVECTION IS UNDER A TORNADO WATCH UNTIL 03Z. SURFACE ANALYSIS THIS AFTERNOON SHOWS THE MAIN SURFACE LOW IS LOCATED OVER NORTHWEST MO/SOUTHWEST IA WITH A COLD FRONT TRAILING SOUTH INTO THE NORTHWESTERN CORNER OF THE CWFA. THE FRONT HAS SLOWED SOMEWHAT...BUT SHOULD REACH THE CENTRAL PORTIONS OF THE CWFA BY AROUND 00Z. A SECONDARY COLD FRONT IS LOCATED TO THE NORTHWEST OVER CENTRAL OK AND ACROSS THE TX PANHANDLE. A WARM FRONT HAS MOVED NORTHEAST INTO THE SOUTHWESTERN HALF OF THE CWFA. THE MOST CONVECTION IS OCCURRING ALONG AND SOUTH OF THIS WARM FRONT THIS AFTERNOON. WATER VAPOR IMAGERY THIS AFTERNOON SHOWS A DEEP TROUGH MOVING ACROSS THE PLAINS STATES. SEVERE STORMS WITH DAMAGING WINDS...HAIL AND POSSIBLE TORNADOES WILL CONTINUE TO BE POSSIBLE FOR THE EASTERN HALF OF THE CWFA THIS AFTERNOON AND EVENING. THE THREAT WILL BE DIMINISHING FROM WEST TO EAST DURING THE EARLY AND MID EVENING HOURS. IN THE MEANTIME...DEWPOINTS HAVE BEEN RISING QUICKLY SOUTH OF THE WARM FRONT TODAY. THIS HAS COMBINED WITH PLENTY OF SHEAR OVER THE CWFA TO ALLOW FOR THESE STORMS TO DEVELOP. THESE CONDITIONS ARE EXPECTED TO CONTINUE AS WE MOVE INTO THE EARLY EVENING HOURS. THE THREAT SHOULD DIMINISH BY AROUND MIDNIGHT FOR THE FOUR STATE REGION. THE COLD FRONT IS EXPECTED TO REACH THE CENTRAL PORTIONS OF THE FOUR STATE REGION BY AROUND 00Z...AND THE EASTERN FRINGES OF THE CWFA BETWEEN 04-07Z...IF NOT A LITTLE SOONER. THE RAIN IS EXPECTED TO PUSH EAST OF THE CWFA BY SUNRISE ON TUESDAY. A COOLER AND DRIER AIRMASS WILL SETTLE OVER THE FOUR STATE REGION FOR THE MIDDLE OF THE WORK WEEK. HIGHS ON TUESDAY ARE NOT EXPECTED TO RISE OUT OF THE 50S...WITH MANY LOCATIONS IN THE NORTH REMAINING IN THE LOWER 50S. CONDITIONS WILL BE GUSTY OVER THE CWFA ON TUESDAY. AS OF NOW...IT LOOKS AS IF WINDS WILL REMAIN JUST BELOW LAKE WIND ADVISORY CRITERIA. BUT WILL LET THE NEXT SHIFT MONITOR TO SEE IF ONE WILL BE NEEDED FOR TUESDAY. THE SURFACE HIGH WILL BEGIN TO WORK ITS WAY INTO THE REGION FOR TUESDAY NIGHT. THIS WILL GIVE ANOTHER COLD NIGHT FOR THE REGION WITH LOWS EXPECTED TO DROP INTO THE 20S ACROSS MOST OF THE AREA. THE HIGH WILL BECOME MORE CENTERED OVER THE REGION DURING THE DAY WEDNESDAY...ALLOWING FOR SLIGHTLY WARMER HIGHS IN THE LOWER 60S. THE HIGH IS EXPECTED TO BEGIN SHIFTING TO THE EAST OF THE AREA WEDNESDAY NIGHT THROUGH THE END OF THE WORK WEEK...WHICH SHOULD BRING A GRADUAL WARM UP THROUGH THE END OF THE WEEK. LOWS SHOULD WARM ABOVE FREEZING FOR THE MAJORITY OF THE CWFA BY THURSDAY NIGHT. TOWARD THE WEEKEND...A SHORTWAVE IS EXPECTED TO MOVE ACROSS THE NORTHERN STATES. THIS WILL BRING A WEAK COLD FRONT TOWARD THE FOUR STATE REGION FOR SOMETIME DURING THE LATE PART OF THE WEEKEND AND INTO EARLY NEXT WEEK. THERE ARE STILL SOME DISCREPANCIES BETWEEN MODELS AND RUNS ON THIS SYSTEM. FOR NOW WILL CONTINUE TO STICK WITH GUI VALUES FOR POPS AND TEMPS THROUGH THE EXTENDED. /22/ && .AVIATION... COLD FRONT HAS SLOWED A BIT NOW THAT IT HAS STARTED TO MOVE INTO THE FORECAST AREA. THE FRONT SHOULD REACH THE KTXK...KSHV...AND KLFK LINE AROUND 30/0000 UTC...THEN KELD AND KMLU BETWEEN 30/0300-0600 UTC. EXPECT IFR FLIGHT CATEGORIES IN VICINITY OF SHRA/TSRA ALONG AND AHEAD OF THE FRONT...WITH WIDESPREAD MVFR CIGS/VSBYS OTHERWISE. FLIGHT CATEGORIES SHOULD IMPROVE IN WAKE OF THE FRONT...AS DRIER AIR MOVES INTO THE REGION. WINDS WILL BE SE-S 10-15 KTS /GUSTY IN VICINITY OF TSRA/ AHEAD OF THE FRONT...THEN BECOME W-NW AS THE FRONT MOVES ACROSS THE REGION. /D. BUTTS/ && .PRELIMINARY POINT TEMPS/POPS... SHV 41 53 29 63 34 / 30 10 0 0 0 MLU 44 55 27 58 32 / 60 20 10 0 0 DEQ 35 50 22 59 29 / 10 10 0 0 0 TXK 37 49 28 58 35 / 20 10 0 0 0 ELD 38 52 26 59 31 / 60 10 0 0 0 TYR 37 51 29 61 38 / 10 10 0 0 0 GGG 40 54 26 62 35 / 20 10 0 0 0 LFK 40 57 28 61 34 / 20 10 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 22/21
Hazardous weather outlook, Nov 29, 11:45 AM CST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1145 AM CST MON NOV 29 2010 OKZ077-TXZ096-108>111-124-125-136-137-149-301745- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON AS A COLD FRONT MOVES INTO THE REGION TODAY. SOME OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS UP TO 40 MILES PER HOUR POSSIBLE. HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THUNDERSTORMS WILL BEGIN TO DIE DOWN BY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT. ARZ050-051-059-060-070-TXZ097-112-126-138-150>153-165>167-301745- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-BOWIE-CASS-MARION- HARRISON-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING AS A STRONG COLD FRONT MOVES INTO THE FOUR STATE REGION. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN. A TORNADO OR TWO CAN NOT BE RULED OUT OVER THIS AREA AS WELL. THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING. ARZ061-071>073-LAZ001>006-010>014-017>022-301745- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 1145 AM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING AS A STRONG COLD FRONT MOVES INTO THE FOUR STATE REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO EAST BY LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH THIS EVENING.
In the hours before
Special weather statement, Nov 29, 12:13 PM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 PM CST MON NOV 29 2010
ARZ051-059-060-070-TXZ097-112-291900-
BOWIE-CASS-HEMPSTEAD-HOWARD-LITTLE RIVER-MILLER-
1213 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
SOUTHEASTERN LITTLE RIVER...HEMPSTEAD...SOUTHEASTERN HOWARD AND
NORTHERN MILLER...
IN NORTHEAST TEXAS...
EASTERN BOWIE AND NORTHEASTERN CASS...
INCLUDING THE FOLLOWING LOCATIONS...
FULTON...GENOA...HOPE...MANDEVILLE...OGDEN...SARATOGA...
TEXARKANA...TOLLETTE...WASHINGTON...ATLANTA...HOOKS...MAUD...
NASH...QUEEN CITY...REDWATER AND WAKE VILLAGE...
AT 1208 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF QUEEN CITY...OR
9 MILES NORTHWEST OF ATLANTA...MOVING NORTHEAST AT 55 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME PEA SIZED
HAIL COULD ALSO BE SEEN WITH THIS STORM.
PEOPLE SHOULD CLOSELY MONITOR THE PROGRESS OF THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSLocal storm report, Nov 29, 12:31 PM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 3 SW TEXARKANA 33.41N 94.11W
11/29/2010 E0.75 INCH BOWIE TX EMERGENCY MNGR
DIME SIZE HAIL AT HWY 59 AND 2148
1228 PM HAIL 2 W TEXARKANA 33.44N 94.11W
11/29/2010 E0.25 INCH BOWIE TX EMERGENCY MNGR
PEA SIZE HAIL AT HWY 59 AND KINGS HWY.
&&
LFSpecial weather statement, Nov 29, 12:42 PM CST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST MON NOV 29 2010
TXZ152-165-166-291930-
ANGELINA-NACOGDOCHES-SAN AUGUSTINE-
1242 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
SOUTHERN NACOGDOCHES...NORTHWESTERN SAN AUGUSTINE AND
ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
BLAND LAKE...ETOILE...HUNTINGTON...MARTINSVILLE...MELROSE AND
WODEN...
AT 1237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES EAST OF DIBOLL...MOVING
NORTHEAST AT 40 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. UP TO DIME SIZED
HAIL IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NACOGDOCHES...SAN AUGUSTINE...AND ANGELINA COUNTIES SHOULD
CLOSELY MONITOR THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, Nov 29, 12:52 PM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 PM CST MON NOV 29 2010
LAZ017-TXZ167-291945-
SABINE LA-SABINE TX-
1252 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 PM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
SOUTHERN SABINE...
IN EASTERN TEXAS...
SOUTHEASTERN SABINE...
INCLUDING THE FOLLOWING LOCATIONS...
MANY...
THIS SIGNIFICANT WEATHER ADVISORY INCLUDES THE SOUTHERN PART OF
TOLEDO BEND RESERVOIR.
AT 1246 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES WEST OF TOLEDO BEND DAM...
MOVING NORTHEAST AT 35 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. SOME SMALL HAIL IS
ALSO POSSIBLE WITH THIS STORM.
MARINERS AND OTHER RECREATIONAL INTERESTS ON TOLEDO BEND RESERVOIR
SHOULD SEEK SAFE HARBOR. PEOPLE IN SOUTHEASTERN SABINE COUNTY AND
SOUTHERN SABINE PARISH SHOULD CLOSELY MONITOR THE PROGRESS OF THIS
STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, Nov 29, 1:43 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
143 PM CST MON NOV 29 2010
ARZ071-072-LAZ001>004-TXZ151-292045-
BOSSIER-CADDO-CLAIBORNE-COLUMBIA-LAFAYETTE-PANOLA-WEBSTER-
143 PM CST MON NOV 29 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTHWEST ARKANSAS...
SOUTHERN COLUMBIA AND SOUTHERN LAFAYETTE...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER...WEBSTER AND NORTHWESTERN CLAIBORNE...
IN NORTHEAST TEXAS...
NORTHEASTERN PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BUSSEY...EMERSON...MACEDONIA...TAYLOR...VILLAGE...WELCOME...
BELCHER...BENTON...BLANCHARD...BOSSIER CITY...COTTON VALLEY...
CULLEN...GILLIAM...GREENWOOD...HAUGHTON...PLAIN DEALING...
SAREPTA...SHONGALOO...SHREVEPORT AND SPRINGHILL...
AT 138 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF PLAIN DEALING TO GREENWOOD...OR ALONG A LINE EXTENDING FROM
14 MILES WEST OF SPRINGHILL TO 15 MILES WEST OF SHREVEPORT...MOVING
EAST AT 30 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. SOME HAIL UP TO
THE SIZE OF DIMES MAY ALSO BE SEEN.
PLEASE CLOSELY MONITOR THE PROGRESS OF THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSLocal storm report, Nov 29, 3:57 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
357 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TORNADO 1 NW ATLANTA 31.82N 92.75W
11/29/2010 WINN LA EMERGENCY MNGR
3 HOMES DESTROYED NEAR 705 GUM SPRINGS ROAD JUST
NORTHWEST OF ATLANTA. PRELIMINARY DAMAGE PATH ABOUT 100
YARDS WIDE. NUMEROUS TREES SNAPPED OFF ABOUT 15 FEET OFF
THE GROUND.
&&
LFThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 1:30 PM CST | Tornado Warning | SHV | Natchitoches, Winn | 45 min |
| Nov 29, 2:01 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 29 min |
| Nov 29, 2:30 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 30 min |
| Nov 29, 2:57 PM CST | Tornado Warning | SHV | Grant, Winn | 33 min |
| Nov 29, 3:28 PM CST | Tornado Warning | SHV | Caldwell, Jackson, Winn | 32 min |
| Nov 29, 3:37 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 38 min |
| Nov 29, 4:02 PM CST | Tornado Warning | SHV | Caldwell, Jackson, Winn | 43 min |
| Nov 29, 4:09 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 51 min |
| Nov 29, 5:08 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 37 min |
| Nov 29, 5:39 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 42 min |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.